Commentarii Mathematici Helvetici


Full-Text PDF (305 KB) | Metadata | Table of Contents | CMH summary
Volume 77, Issue 2, 2002, pp. 297–325
DOI: 10.1007/s00014-002-8341-3

Published online: 2002-06-30

A new holomorphic invariant and uniqueness of Kähler-Ricci solitons

Gang Tian[1] and X. Zhu[2]

(1) Princeton University, USA
(2) The Chinese University of Hongkong, Shatin, Hong Kong, China

No abstract available for this article.

No keywords available for this article.

Tian Gang, Zhu X.: A new holomorphic invariant and uniqueness of Kähler-Ricci solitons. Comment. Math. Helv. 77 (2002), 297-325. doi: 10.1007/s00014-002-8341-3